Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 122, NWS Buffalo, NY

July 26, 2008Cayuga County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 26, 2008, 5:32 PM EDT for Cayuga County, Oswego County, New York. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2008, 5:32 PM EDT (21:32 UTC)
Expired
Jul 26, 2008, 6:30 PM EDT
In force
58 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Cayuga County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 73 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2008-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2008-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 262132
SVRBUF
NYC011-075-262230-
/O.NEW.KBUF.SV.W.0122.080726T2132Z-080726T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
532 PM EDT SAT JUL 26 2008

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CAYUGA COUNTY IN CENTRAL NEW YORK
  SOUTHWESTERN OSWEGO COUNTY IN CENTRAL NEW YORK

* UNTIL 630 PM EDT

* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES WEST OF FULTON...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PHOENIX BY 600 PM EDT...
  CENTRAL SQUARE BY 610 PM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4324 7614 4326 7620 4323 7620 4322 7621
      4322 7630 4323 7632 4323 7660 4341 7662
      4342 7618 4324 7613
TIME...MOT...LOC 2132Z 271DEG 30KT 4324 7660

$$

RSH
3 follow-up statements
000 
WWUS51 KBUF 262203
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
603 PM EDT SAT JUL 26 2008

NYC011-262211-
/O.CAN.KBUF.SV.W.0122.000000T0000Z-080726T2230Z/
CAYUGA NY-
601 PM EDT SAT JUL 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CAYUGA COUNTY IS
CANCELLED...

LAT...LON 4324 7613 4326 7620 4322 7621 4322 7630
      4323 7632 4322 7648 4325 7648 4326 7651
      4330 7652 4342 7618
TIME...MOT...LOC 2201Z 274DEG 29KT 4325 7636

$$

NYC075-262230-
/O.CON.KBUF.SV.W.0122.000000T0000Z-080726T2230Z/
OSWEGO NY-
601 PM EDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL OSWEGO COUNTY...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FULTON...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAND RIDGE BY 610 PM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

NICKEL TO QUARTER SIZED HAIL HAS BEEN REPORTED UPSTREAM OVER PARTS 
OF EASTERN WAYNE COUNTY FROM THIS STORM. IF YOU ARE IN THE PATH OF 
THIS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4324 7613 4326 7620 4322 7621 4322 7630
      4323 7632 4322 7648 4325 7648 4326 7651
      4330 7652 4342 7618
TIME...MOT...LOC 2201Z 274DEG 29KT 4325 7636

$$

RSH
000 
WWUS51 KBUF 262219
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
619 PM EDT SAT JUL 26 2008

NYC075-262230-
/O.CON.KBUF.SV.W.0122.000000T0000Z-080726T2230Z/
OSWEGO NY-
619 PM EDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL OSWEGO COUNTY...

AT 615 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR PHOENIX...OR 7 MILES NORTH OF
BALDWINSVILLE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL CROSS SOUTHERNMOST OSWEGO COUNTY.

LAT...LON 4324 7613 4325 7617 4326 7618 4326 7620
      4322 7621 4322 7630 4323 7634 4334 7631
      4342 7618
TIME...MOT...LOC 2219Z 269DEG 27KT 4325 7621

$$

RSH
000 
WWUS51 KBUF 262230
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
630 PM EDT SAT JUL 26 2008

NYC075-262240-
/O.EXP.KBUF.SV.W.0122.000000T0000Z-080726T2230Z/
OSWEGO NY-
630 PM EDT SAT JUL 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OSWEGO COUNTY
HAS EXPIRED...

AT 630 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4324 7613 4325 7617 4326 7618 4326 7620
      4322 7621 4322 7630 4323 7634 4334 7631
      4342 7618
TIME...MOT...LOC 2219Z 269DEG 27KT 4325 7621

$$

RSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:14 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 26, 3:14 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
314 PM EDT SAT JUL 26 2008

.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE REGION FROM WEST TO EAST THIS
EVENING AND BRING A THREAT OF SHOWERS AND THUNDERSTORMS TO MUCH OF
THE REGION. SUNDAY WILL BE WARM AND DRY AS HIGH PRESSURE BUILDS
NORTHEAST FROM THE OHIO VALLEY. ANOTHER WEAK COLD FRONT IS FORECAST
TO MOVE EAST ACROSS THE AREA MONDAY THEN HIGH PRESSURE WILL FOLLOW
MONDAY NIGHT AND TUESDAY. ANOTHER LOW WILL APPROACH FROM THE CENTRAL
LAKES ON WEDNESDAY WITH A LIKELIHOOD OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH SUNDAY/...
LATEST WATER VAPOR IMAGERY SHOWING WELL DEFINED SHORTWAVE TROUGH
PUSHING EAST ACROSS ONTARIO WITH ASSOCIATED SURFACE COLD FRONT
WORKING ACROSS FAR SOUTHWEST ONTARIO. CONVECTION DEVELOPING IN AREA
OF STRONG ASCENT ASSOCIATED WITH UPPER SHORTWAVE ACROSS ONTARIO
HAVING A HARD TIME WORKING INTO WESTERN AND CENTRAL NEW YORK THIS
AFTERNOON. CLOUDINESS ALONG WITH COOLER LAKE WATERS HELPING TO
STABILIZE ATMOSPHERE JUST ENOUGH. HOWEWER...WILL NEED TO MONITOR
CONVECTIVE DEVELOPMENT ACROSS INTERIOR SECTIONS THROUGH 00Z AS
HEATING BECOMES A BIT MORE PREVALENT AND ATMOSPHERE MAY BE ABLE TO
DESTABILIZE SUFFICIENTLY AHEAD OF UPPER SHORTWAVE AND COLD FRONT.
ACTIVITY WILL WIND DOWN LATER TONIGHT WITH LOSS OF HEATING AND AS
DRIER AIR WORKS INTO THE AREA BEHIND COLD FRONT. CYCLONIC FLOW WILL
CONTINUE ACROSS THE LOWER LAKES REGION ON SUNDAY. MODELS SUGGEST AN
EMBEDDED SHORT WAVE WILL DROP ACROSS THE AREA...BUT ATMOSPHERE
APPEARS TOO CAPPED AT THE POINT TO FIRE CONVECTION...BETTER CHANCES
LOOK TO BE SOUTH AND EAST OF THE AREA.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
ANOTHER WEAK COLD FRONT DIPS SE ACROSS THE REGION LATE SUNDAY NIGHT
TO MONDAY MORNING FOLLOWED BY HIGH PRESSURE LATER MONDAY WHICH
SHOULD WORK INTO WESTERN AREAS DURING THE AFTERNOON. BEST MOISTURE
AND LIFT IS ACROSS THE NORTH COUNTRY WHERE WILL HAVE CHC POPS FOR
SHWRS/TSTMS. IN THE WEST AND SOUTH...MOISTURE IS MORE LIMITED AND
THE TIMING OF THE TROUGH MOVING THROUGH THE FAR WEST IN THE MORNING
SHOULD LIMIT ANY ACTIVITY. HIGHS MONDAY ARE EXPECTED TO BE IN THE
UPPER 70S TO LOWER 80S, NEAR NORMAL. THE HIGH BECOMES CENTERED OVER
SOUTHERN ONTARIO ON TUESDAY WITH SUNSHINE AND WARM WEATHER EXPECTED.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN AREA OF LOW PRESSURE MOVES EAST FROM THE CENTRAL LAKES AND BRINGS
A LIKELIHOOD OF MORE SHOWERS AND THUNDERSTORMS LATE TUESDAY NIGHT
THROUGH WEDNESDAY. THE LOW MOVES TO THE COAST THURSDAY BUT CYCLONIC
FLOW AROUND THE LOW AND A SECONDARY TROUGH WILL CONTINUE A CHANCE OF
SHWR/TSTM WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. FRIDAY THROUGH
SATURDAY, DRIER AIR SPREADS INTO THE REGION. MAX AND MIN TEMPS
THROUGH THIS PERIOD WILL BE VERY CLOSE TO SEASONAL AVERAGES WITH
HIGHS IN THE UPPER 70S TO LOW 80S AND LOWS FROM THE MID 50S TO LOW
TO MIDDLE 60S.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
AN UPPER LEVEL SHORTWAVE TROUGH MOVING THROUGH THE LOWER GREAT
LAKES REGION THIS AFTERNOON WILL PUSH A COLD FRONT TOWARD OUR
REGION LATE THIS AFTERNOON AND THIS EVENING. CONDITIONS WILL BE
PRIMARILY VFR THROUGHOUT...BUT DIURNAL INSTABILITY WILL LEAD TO
AREAS OF CONVECTION WITH LOCALLY MVFR/IFR CONDITIONS AT TIMES.
WILL CARRY VCTS AND CB QUALIFIERS IN THE TAFS. A CLEARING TREND IS
EXPECTED FROM WEST TO EAST LATE TONIGHT BEHIND THE FRONTAL
PASSAGE. LIGHT WINDS AND THE CLEAR MAY LEAD TO AREAS OF FOG ACROSS
THE SOUTHERN TIER. WE WILL TAKE JAMESTOWN DOWN TO IFR VSBY BY 10Z.

OUTLOOK...
SUNDAY...VFR.
MONDAY...VFR/MVFR SCATTERED SHWRS/TSRA.
TUESDAY...VFR.
WEDNESDAY...VFR/MVFR SCATTERED SHWRS/TSRA.
THURSDAY...VFR/MVFR SCATTERED SHWRS/TSRA.

&&

.MARINE...
GUSTY SOUTHWEST WINDS AHEAD OF THE APPROACHING COLD FRONT WILL
PRODUCE SMALL CRAFT CONDITIONS ON LAKE ERIE THIS EVENING. THE WINDS
WILL SLACKEN AND BECOME WEST TO NORTHEAST FOLLOWING THE FRONTAL
PASSAGE AROUND MIDNIGHT. SOUTHWEST WINDS OF 10 TO 20 KNOTS RETURN ON
SUNDAY WITH WAVES AROUND 2 FEET FOR LAKE ERIE AND WESTERN LAKE
ONTARIO..THEN WEST TO SOUTHWEST WINDS OF 10 KNOTS OR LESS WILL
PERSIST THROUGH MONDAY AND TUESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ040-
         041.

&&

SYNOPSIS...WCH
NEAR TERM...TMA
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...TMA
MARINE...WCH
Hazardous weather outlook, Jul 26, 9:06 AM EDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
906 AM EDT SAT JUL 26 2008

NYZ001>008-010>014-019>021-085-271315-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
906 AM EDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AND INTO THIS EVENING.
THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-271315-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
906 AM EDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AND INTO THIS EVENING.
THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

In the hours before

Special weather statement, Jul 26, 4:38 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
438 PM EDT SAT JUL 26 2008

NYZ003>005-013-014-262245-
MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN...
GENESEO...CANANDAIGUA
438 PM EDT SAT JUL 26 2008

THE SHORT TERM FORECAST FOR THE GENESEE VALLEY AND NORTHERN
FINGER LAKES. AT 435 PM SHOWERS AND THUNDERSTORMS WERE OVER
CENTRAL WAYNE COUNTY. THIS ACTIVITY WILL MOVE EAST INTO NORTHEN
CAYUGA COUNTY BY 515 PM. SOME OF THESE STORMS WILL HAVE TORRENTIAL
DOWNPOURS, GUSTY WINDS AND POSSIBLY HAIL. OTHER SHOWERS AND
THUNDERSTORMS WILL BE DEVELOPING ACROSS THE REMAINDER OF THE
REGION THROUGH EARLY EVENING. ANY STORM THIS EVENING IS CAPABLE OF
REACHING SEVERE LIMITS.
Special weather statement, Jul 26, 5:29 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
529 PM EDT SAT JUL 26 2008

NYZ012-019>021-085-262230-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-WYOMING NY-
529 PM EDT SAT JUL 26 2008

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF
  OTTO...AND MOVING EAST AT 28 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CATTARAUGUS AT 545 PM EDT...
  ASHFORD HOLLOW AT 605 PM EDT...
  MACHIAS AT 625 PM EDT...
  LIME LAKE-MACHIAS AT 630 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY THIS STORM IS ALSO PRODUCING VERY HEAVY
RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE
AREAS.

TJP

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 12:48 PM EDTSpecial Marine WarningBUF57 min
Jul 26, 1:40 PM EDTSpecial Marine WarningBUF65 min
Jul 26, 4:22 PM EDTSpecial Marine WarningBUF53 min
Jul 26, 4:37 PM EDTSevere Thunderstorm WarningBUFCayuga, Wayne68 min
Jul 26, 5:06 PM EDTSpecial Marine WarningBUF84 min
Jul 26, 6:08 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua67 min
Jul 26, 7:22 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne38 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.